# SDR R61A201404020511

- Difficulty date: April 2, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, R2 DOOR THRESHOLD BETWEEN FRAMES 85-87 AT GIRT BAR FITTING IS CORRODED. MAINTENANCE REMOVED CORROSION IAW ETD 2014-170-028504.
